Will methadone and buprenorphine together cause withdrawal? How do I stop precipitated withdrawal? What dose of buprenorphine is best? Do I have to be in withdrawal to start Suboxone?
6 posts • Page 1 of 1
I start my induction in the morning. Supposed to have been last Tuesday but they changed to tomorrow morning for some reason. I went 30 some hours without anything last weekend but did have to take about 25 to 30 mgs of hydro to get by this week. I have been without now for 25 hours and starting to feel the jitters and the RLS. I know the night is going to be a long one but I can do it. I have no meds in the house and no way to get any so my chances are good. Anyone know anything to do for the RLS tonight??
Hey Tracker!!! Way to go man, your almost there. Uno, Hot baths and some of that Restless Leg stuff you can buy at drug stores should help you. No , you wont be getting great sleep tonight but so what. Its just a few more hours and you can do it!! Sorry im not more helpful but I am cheering for you. So tomarrow you begin a new life. Please please come back and let us know how you do.....Razor
thanks so much. I have to be there at 8 am so I have less than 12 hours. It has not been near as bad as I expected so far but the night ain't over. I will let you know how it goes. I have learned a lot reading on here this afternoon.
razor55 wrote:6;54 am....go getm Tracker..good luck.
Well I did my induction this morning and it was not bad at all. I felt pretty well when I left but did get sick at my stomach when I got home for a while. Last night I was up all night but it was worth it for the way I feel today. The symptoms were not near as bad as I had thought it would be. My only issue is that the suboxone pill taste awful!!! My insurance won't pay for the strips for some reason. I feel pretty good about my chances of recovery. I will stay on this forum for support and to help others any way I can. Starting my life again today!!!!!!
Great news Tracker. New you d do ok. Once stable after a few days any negitive simptoms you are having now will go away. All meds have side effects. There are a number of them for suboxone. Some may hang around longer than others. Some are more common than others, but after a short time most will go away Tracker. There is great support here on the forum, but there are educational vidios and blog posts over in Dr. Jungs Suboxone Talk Zone : A Suboxone Blog" There he will explain the many questions you have and give information Everyone should know about the med, the treatment and just how different buprenorphine really is from other opiates. Great vidios.. Razor